# SDR CA001214013

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 27,271 hours
- Engine: Lyc ALF502R5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: SL4758
- Condition: Deteriorated
- Location: Wing Root Pnl
- Part time: 29,370 hours
- Component: Seals, Braero, BAE146200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN AIRFRAME VIBRATION BETWEEN 235 - 250 KNOTS IN CLIMB. INVESTIGATION REVEALED THAT THE AERODYNAMIC SEALS ON WING ROOT PANELS 285/286 CT WERE BADLY DETERIORATED. THE SEALS WERE REPLACED AND A SATISFACTORY TEST FLIGHT PERFORMED.
